Classes de Steinitz d’extensions à groupe de Galois A 4
Journal de Théorie des Nombres de Bordeaux, Volume 14 (2002) no. 1, pp. 241-248.

Let k be a number field and 𝒞l(k) its class group. A Galois extension of k is called alternating if its Galois group is isomorphic to the alternating group A 4 . Let E/k be a cyclic extension of degree 3. We calculate the Steinitz class, in 𝒞l(k), of every alternating extension containing E. Under the assumption that the class number of k is odd, we determine the set of such classes and we prove that it is a subgroup of 𝒞l(k) when the ring of integers of E is free over that for k or the order of 𝒞l(k) is not divisible by 3. Next, we prove that the subset of 𝒞l(k) consisting of those classes which are realizable as the Steinitz classes of alternating (resp. tame alternating) extensions is the full group 𝒞l(k).

Soient k un corps de nombres et 𝒞l(k) son groupe des classes. Une extension de k à groupe de Galois isomorphe au groupe alterné A 4 est dite alternée. Soit E/k une extension cyclique de degré 3. On calcule la classe de Steinitz, dans 𝒞l(k), de toute extension alternée contenant E. Sous l’hypothèse que le nombre des classes de k est impair, on détermine l’ensemble de telles classes et on montre que c’est un sous-groupe de 𝒞l(k) lorsque l’anneau des entiers de E est libre sur celui de k ou 3 ne divise pas l’ordre de 𝒞l(k). Ensuite, on montre que l’ensemble des éléments de 𝒞l(k) qui sont réalisables par des classes de Steinitz d’extensions alternées (resp. alternées et modérées) est le groupe 𝒞l(k) tout entier.

@article{JTNB_2002__14_1_241_0,
     author = {Marjory Godin and Boucha{\"\i}b Soda{\"\i}gui},
     title = {Classes de {Steinitz} d{\textquoteright}extensions \`a groupe de {Galois} $A_4$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {241--248},
     publisher = {Universit\'e Bordeaux I},
     volume = {14},
     number = {1},
     year = {2002},
     doi = {10.5802/jtnb.356},
     zbl = {1026.11082},
     mrnumber = {1926000},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.356/}
}
TY  - JOUR
TI  - Classes de Steinitz d’extensions à groupe de Galois $A_4$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2002
DA  - 2002///
SP  - 241
EP  - 248
VL  - 14
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.356/
UR  - https://zbmath.org/?q=an%3A1026.11082
UR  - https://www.ams.org/mathscinet-getitem?mr=1926000
UR  - https://doi.org/10.5802/jtnb.356
DO  - 10.5802/jtnb.356
LA  - fr
ID  - JTNB_2002__14_1_241_0
ER  - 
%0 Journal Article
%T Classes de Steinitz d’extensions à groupe de Galois $A_4$
%J Journal de Théorie des Nombres de Bordeaux
%D 2002
%P 241-248
%V 14
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.356
%R 10.5802/jtnb.356
%G fr
%F JTNB_2002__14_1_241_0
Marjory Godin; Bouchaïb Sodaïgui. Classes de Steinitz d’extensions à groupe de Galois $A_4$. Journal de Théorie des Nombres de Bordeaux, Volume 14 (2002) no. 1, pp. 241-248. doi : 10.5802/jtnb.356. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.356/

[A] E. Artin Questions de base minimale dans la théorie des nombres algébriques. Dans: Colloq. Internat. CNRS 24, Paris, 1950, 19-20. | MR: 42450 | Zbl: 0039.02904

[C1] J.E. Carter, Steinitz classes of a nonabelian extension of degree p3. Colloq. Math. 71 (1996), 297-303 | EuDML: 210443 | MR: 1414830 | Zbl: 0871.11074

[C2] J.E. Carter, Module structure of integers in metacyclic extensions. Colloq. Math. 76 (1998), 191-199. | EuDML: 210559 | MR: 1618688 | Zbl: 0995.11061

[C3] J.E. Carter, Steinitz classes of nonabelian extensions of degree p3. Acta Arith. 78 (1997), 297-303. | EuDML: 206950 | MR: 1432024 | Zbl: 0863.11070

[F] A. Fröhlich, The discriminant of relative extensions and the existence of integral bases. Mathematika 7 (1960), 15-22. | MR: 151451 | Zbl: 0229.12007

[FT] A. Fröhlich, M.J. Taylor, Algebraic number theory. Cambridge University Press, 1991. | MR: 215665 | Zbl: 0744.11001

[H] E. Hecke Lectures on the theory of algebraic numbers. Graduate Texts Math. 77, Springer-Verlag, New York, 1981. | MR: 638719 | Zbl: 0504.12001

[K] S.-H. Kwon, Extensions à groupes de Galois A4. Thèse, Université de Bordeaux I, 1984. Corps de nombres de degré 4 de type alterné. C.R.Acad.Sci. 299 (2) (1984), 41-43. | Zbl: 0564.12007

[L] R. Long, Steinitz classes of cyclic extensions of prime degree. J. Reine Angew. Math. 250 (1971), 87-98. | EuDML: 151139 | MR: 289457 | Zbl: 0229.12008

[Ma] J. Martinet, Discriminants and permutation groups. Number Theory, Walter de Gruyter (Richard A. Molin, ed.), Berlin - New York, 1990, 359-385 | MR: 1106673 | Zbl: 0696.12018

[Mc] L.R. Mcculloh, Galois module structure of abelian extensions. J. Reine Angew. Math. 375/376 (1987), 259-306. | MR: 882300 | Zbl: 0619.12008

[N] J. Neukirch Class field theory. Springer-Verlag, Berlin, 1986. | MR: 819231 | Zbl: 0587.12001

[Se] J.-P. Serre, Corps Locaux, 3ème édition. Hermann, Paris, 1980 | MR: 354618

[So1] B. Sodaïgui, Classes de Steinitz d'extensions galoisiennes relatives de degré une puissance de 2 et problème de plongement. Illinois J. Math. 43 (1999), 47-60. | MR: 1665716 | Zbl: 0922.11094

[So2] B. Sodaïgui, Relative Galois module structure and Steinitz classes of dihedral extensions of degree 8. J. Algebra 223 (1999), 367-378. | MR: 1738267 | Zbl: 0953.11036

[So3] B. Sodaïgui, Realizables Classes of quaternion extensions of degree 41. J. Number Theory 80 (2000), 304-315. | MR: 1740517 | Zbl: 1058.11064

[W] L.C. Washington, Introduction to cyclotomic fields, 2nd edition. Springer-Verlag, Berlin, 1996. | MR: 718674

Cited by Sources: